# SDR SIMA20131106003

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 32,993 hours, 30,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Fa Jumpseat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT ABOVE JUMPSEAT NOT CHARGING.  R & R FLASHLIGHT IAW AMM TASK 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPS CHECKED GOOD.
